# SDR F3LA2010083100487

- Difficulty date: August 24, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 21,204 hours, 10,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367304000000
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK; REFERENCE NON-ROUTINE N0696 BULK CARGO PIT SIDE TRANSITION PANEL HAS 2 EACH 1 INCH PUNCTURES. FABRICATED REPLACEMENT PANEL 161EF IAW MCG 1RM 9701 REV G.
